Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok i got prescribed epiduo last week and i started using it like the doctor said from Saturday - Wednesday. Everything seemed ok my skin was quiet dry and then i shaved and used epiduo afterwards, then my problem started! my skin got that bloody tight i could barely smile it was soo painful and red! and then 2 days after those symptoms it went to this white peeling film and litrally flaking of my skin. Ive just finished smashing my face for the last day with moisturizer im just curious as to what could of caused this was it the sun? because i was out in the sun a little bit or did i use too much? or am i allergic i really need a cure i think this could be that cure but im scared to re use it as i don't want my face to feel like its falling of again!

im also on minocyline but i don't think that was the cause. Ive just used some but only used the smallest amount and dobbed it on the pimples god hoping my face doesn't go back to what it was!

Share this post


Link to post
Share on other sites

Hi Toddy89

Your skin will peel, it's part of the process. I have been on Epiduo for 2 months now and the peeling is not as bad as it was in the first couple of weeks, now just a slight flaking but using a moisturizer keeps it under control. My skin did sting and get red (like mild sunburn) during the first few weeks (2-3) but has settled down now.

If your skin is particularly sensitive you should switch to using Epiduo every other day until it gets used to it, and then build up to the daily use.

I have only just gotten to the point where i can use a very gentle exfoliant every other day so I'm not surprised that you had quite a reaction if you applied it after shaving! My derm advised to use the epiduo at night and wash it off in the AM. If you are shaving in the morning then again, use the Epiduo at night. If you are shaving at night then I would wait to apply the Epiduo until you get home, just before bed.

Lastly, make sure you are using a good sunscreen and if you are getting too much tightness/dryness use a moisturizer.

I would also strongly suggest reading the leaflet in the box- it outlines that there isnt an issue with using a moisturizer and outlines all the likely side effects/symptoms. I have been using a moisturizer daily but I wait a while (about 20-30mins) after applying the Epiduo.

Overall, I have seen significant improvement in my skin after 2 months, still not completely clear but breakouts arent nearly as severe and they heal quickly without getting so red and inflamed as before.

good luck!

Edited by Skinfit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×